# SDR CA050904001

- Difficulty date: August 31, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 5,739 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Reservoir
- Part number: LTS101
- Part serial: LE45704EFA
- Condition: Leaking
- Location: Engine Oil
- Part time: 12,708 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOTS NOTICED THE MASTER CAUTION LIGHT FLICKER, FOLLOWED BY A STEADY MASTER CAUTION LIGHT.  ENGINE 2 OIL PRESSURE LIGHT ON THE CAUTION PANEL AND FALLING PRESSURE ON THE NR 2 ENGINE PRESSURE GAUGE.  AIRCRAFT DIVERTED TO A NEARBY AIRSTRIP FOR A PRECAUTIONARY LANDING.  PILOTS SHUT DOWN NR 2 ENGINE.  AFTER SHUT DOWN IT WAS DISCOVERED THAT THE NR 2 ENGINE OIL RESERVOIR WAS VIRTUALLY EMPTY.
